Hyers-Ulam stability of mean value points.
Gavruta, P. ; Jung, S.-M. ; Li, Y.
Annals of Functional Analysis (AFA) [electronic only], Tome 1 (2010), p. 68-74 / Harvested from The Electronic Library of Mathematics
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:230825
@article{05883040,
     title = {Hyers-Ulam stability of mean value points.},
     journal = {Annals of Functional Analysis (AFA) [electronic only]},
     volume = {1},
     year = {2010},
     pages = {68-74},
     zbl = {1219.39013},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05883040}
}
Gavruta, P.; Jung, S.-M.; Li, Y. Hyers-Ulam stability of mean value points.. Annals of Functional Analysis (AFA) [electronic only], Tome 1 (2010) pp. 68-74. http://gdmltest.u-ga.fr/item/05883040/